# SDR SWAA2016030449661

- Difficulty date: February 14, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6549491U23
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR HOLE NR 7 CRACKED FWD SUPPORT FITTING AT 2 O CLOCK.  R & R FITTING IAW SRM & EA.
